# SDR GTIA2024080238270

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 6,654 hours, 2,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL WE STARTED GETTING A SLIGHT DIRTY SOCK SMELL AROUND 10000 AND ISOLATED PACK 1 AS CULPRIT-PERFORMED TSM # 05-50-00, RUN BOTH ENGINES, AND ISOLATE PACK 1+2, CONFIRMED PACK 1 TO BE THE SOURCE OF SMELL, PACK 2 OK
